# SDR 08FDEA04258

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 507945238
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MED 1L INTERIOR LOWER FWD CORNER BOTTOM WEB CRACKED APPROX 3/4" FROM INNER SKIN.  REMOVED DAMAGE REF SRM 51-40-2 VARIFIED DAMAGE REMOVAL PER HFEC NDT MANUAL PART 6, 51-00-00.  FABRICATED REPAIR PARTS REF SRM 51-40-2 INSTALLED REPAIR PARTS REF SRM 51-30-2 THIS IS CLASSIFIED AS A MAJOR REPAIR.
